# SDR 717311162007

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Aircraft time: 10,042 hours
- Engine: Lyc LTS101650B1
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Part serial: 87100182
- Condition: Failed
- Location: Csas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, YAW CSAS CAUTION LIGHT ILLUMINATED. DIVERTED LANDING FROM HELIPAD TO AIRPORT 4 MILES AWAY. COMPLETED APPROPRIATE EMERGENCY PROCEDURE IAW AFM.
